Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

ON THE EQUALITY ∥ · ∥ e = ∥ · ∥

Vladimir Rakočević
Zbornik radova Filozofskog fakulteta u Nišu. Serija Matematika
Vol. 6, No. 2 (1992), pp. 411-412
Stable URL: http://www.jstor.org/stable/43999976
Page Count: 2

You can always find the topics here!

Topics: Algebra, Mathematical problems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

In this note we prove the equality ∥ · ∥ϵ = ∥ · ∥⍵ [1, Chapter IV, Exercise 10] on elementary way.

Page Thumbnails

  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412